# SDR DL76L040176

- Difficulty date: February 17, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 64,692 hours, 10,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T400037
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER WING SKIN ON THE LT WING WAS FOUND WITH WEAR DAMAGE AT LBL 103 FROM THE REAR SPAR EXTENDING TO THE FRONT SPAR.  THE WEAR WAS DUE TO CONTACT WITH UNDERWING FAIRING STRUCTURE.  THE DAMAGE WAS MACHINED SMOOTH, INSPECTED, ROTO PEENED, AND SURFACE FINISHES RESTORED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 088560-14.
